Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 58, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 15, 2011, 4:03 PM CDT for Saint Charles County, Saint Louis County, City of Saint Louis, Missouri. It was in force for 42 min. 25 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2011, 4:03 PM CDT (21:03 UTC)
- Expired
- Apr 15, 2011, 4:45 PM CDT
- In force
- 42 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 35 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 4:04 PM CDT | HAIL 0.25 | Town And Country, MO | AT 141 AND INTERSTATE 64. |
| Apr 15, 4:06 PM CDT | HAIL 0.25 | Valley Park, MO | |
| Apr 15, 4:09 PM CDT | HAIL 0.25 | Town And Country, MO | PEA SIZE HAIL COVERING THE GROUND |
| Apr 15, 4:14 PM CDT | HAIL 0.25 | Creve Coeur, MO | |
| Apr 15, 4:14 PM CDT | HAIL 0.25 | Maryland Heights, MO | |
| Apr 15, 4:15 PM CDT | HAIL 0.25 | Maryland Heights, MO | |
| Apr 15, 4:15 PM CDT | HAIL 0.5 | Creve Coeur, MO | |
| Apr 15, 4:18 PM CDT | HAIL 0.25 | Crestwood, MO | |
| Apr 15, 4:18 PM CDT | HAIL 0.7 | Kirkwood, MO | PEA TO DIME SIZE HAIL IN KIRKWOOD |
| Apr 15, 4:18 PM CDT | HAIL 0.75 | Kirkwood, MO | |
| Apr 15, 4:19 PM CDT | HAIL 0.25 | Sunset Hills, MO | 3 TO 4 MINUTES OF PEA SIZE HAIL IN SUNSET HILLS |
| Apr 15, 4:21 PM CDT | HAIL 0.7 | Maryland Heights, MO | |
| Apr 15, 4:21 PM CDT | HAIL 0.7 | Woodson Terrace, MO | |
| Apr 15, 4:22 PM CDT | HAIL 0.25 | Kirkwood, MO | |
| Apr 15, 4:25 PM CDT | HAIL 0.25 | Brentwood, MO | PEA SIZE HAIL ABOUT ONE HALF MILE SOUTH OF THE INTERSECTION OF BRENTWOOD BLVD AND HIGHWAY 40 |
| Apr 15, 4:27 PM CDT | HAIL 0.5 | Maryland Heights, MO | AT I-70 AND EARTH CITY EXPRESSWAY. |
| Apr 15, 4:30 PM CDT | HAIL 0.25 | 5 E Bridgeton, MO | |
| Apr 15, 4:39 PM CDT | HAIL 0.75 | St. Louis, MO | ON THE WEST SIDE OF THE CITY. |
| Apr 15, 4:39 PM CDT | HAIL 0.88 | Maplewood, MO | |
| Apr 15, 4:40 PM CDT | HAIL 0.88 | St. Louis, MO | |
| Apr 15, 4:41 PM CDT | HAIL 0.7 | St. Louis, MO | IN SOUTHWEST CITY. |
| Apr 15, 4:41 PM CDT | HAIL 0.75 | St. Louis, MO | HAIL RANGING IN SIZE FROM PEAS TO PENNIES IN SOUTH ST. LOUIS NEAR HAMPTON AND PERNOD |
| Apr 15, 4:41 PM CDT | HAIL 0.88 | St. Louis, MO | HAIL COVERING GROUND. |
| Apr 15, 4:45 PM CDT | HAIL 0.5 | Affton, MO | |
| Apr 15, 4:54 PM CDT | HAIL 1 | St. Louis, MO | HAIL IN ST. LOUIS CITY AT BROADWAY AND HWY 55. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 12:47 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.1 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1776 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
159
WUUS53 KLSX 152103
SVRLSX
MOC183-189-510-152145-
/O.NEW.KLSX.SV.W.0058.110415T2103Z-110415T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
403 PM CDT FRI APR 15 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
ST. LOUIS CITY IN EAST CENTRAL MISSOURI...
* UNTIL 445 PM CDT
* AT 359 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MURPHY...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
LAKESHIRE...LEMAY...KIRKWOOD...AFFTON...DES PERES...OAKLAND...TOWN
AND COUNTRY...GLENDALE...WEBSTER GROVES...WARSON WOODS...
SHREWSBURY...FRONTENAC...BRENTWOOD...MAPLEWOOD...LADUE...CREVE
COEUR...RICHMOND HEIGHTS...CLAYTON...OLIVETTE AND UNIVERSITY CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3878 9015 3877 9017 3873 9020 3869 9020
3867 9019 3856 9024 3853 9026 3842 9031
3845 9034 3848 9041 3850 9041 3850 9044
3859 9059 3896 9044 3882 9013
TIME...MOT...LOC 2103Z 204DEG 49KT 3857 9046
WIND...HAIL 60MPH 1.00IN
$$
GLASS1 follow-up statement
602
WWUS53 KLSX 152128
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
428 PM CDT FRI APR 15 2011
MOC183-189-510-152145-
/O.CON.KLSX.SV.W.0058.000000T0000Z-110415T2145Z/
ST. LOUIS CITY MO-ST. LOUIS MO-ST. CHARLES MO-
428 PM CDT FRI APR 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ST. CHARLES...EASTERN ST. LOUIS AND ST. LOUIS CITY COUNTIES UNTIL 445
PM CDT...
AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ORCHARD FARMS TO KINLOCH TO
LAKESHIRE...MOVING NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
NORTHWOODS...BLACK JACK...JENNINGS...ST. LOUIS...BELLEFONTAINE
NEIGHBORS...SPANISH LAKE...RIVERVIEW AND UPLANDS PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3882 9013 3878 9015 3877 9017 3873 9020
3867 9019 3842 9031 3845 9034 3846 9036
3854 9041 3867 9042 3880 9050 3896 9044
TIME...MOT...LOC 2128Z 217DEG 43KT 3893 9040 3877 9028
3857 9032
WIND...HAIL 60MPH 1.00IN
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 2:52 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Apr 15, 2:52 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 252 PM CDT FRI APR 15 2011 .DISCUSSION... /244 PM CDT FRI APR 15 2011/ SHORT DISCUSSION THIS AFTN DUE TO ONGOING SEVERE WEATHER EVENT ACROSS THE LSX CWA. SEVERE THUNDERSTORMS WILL CONTINUE THIS AFTN INTO THIS EVENING AS A CLOSED LOW MOVES FROM THE PLAINS TOWARDS THE GRTLKS. THE THREAT FOR SEVERE WEATHER SHOULD QUICKLY DIMINISH AFTER SUNSET DUE TO DECREASING INSTABILITY. SCT RAIN SHOWERS WITH THE UPPER LOW ARE EXPECTED TO LINGER ACROSS THE REGION TOMORROW WITH WRAPAROUND CLOUDS CLEARING AROUND SUNSET AS THE SYSTEM LIFTS NEWD. DEPENDING ON CLEARING TRENDS THERE MAY BE A CONCERN FOR FOG TOMORROW NIGHT. MODELS ARE HINTING AT A SHORTWAVE PASSAGE TO OUR NORTH ON SUN NIGHT IN WEAK NW FLOW ALOFT. WILL CONTINUE WITH A DRY FCST FOR NOW PENDING BETTER MODEL AGREEMENT ON UPPER FLOW PATTN. NEXT SYSTEM TAKES SHAPE ACROSS THE PLAINS ON MON...BRINGING WIDESPREAD PRECIP CHCS TO THE CWA FOR MONDAY NIGHT THROUGH TUESDAY NIGHT. HELD OFF ON INCREASING POPS DUE TO PLACEMENT DIFFERENCES BETWEEN THE ECMWF AND GFS. LARGE MODEL DIFFERENCES BECOME EVIDENT BY LATE NEXT WEEK FOR THU/FRI...THEREFORE KEPT A DRY FCST AND STAYED CLOSE TO HPC GUIDANCE FOR OTHER FCST ELEMENTS. KANOFSKY && .AVIATION... /1138 AM CDT FRI APR 15 2011/ COMPLEX WEATHER SITUATION THIS AFTERNOON AS OCCLUDED SPRING STORM SYSTEM MOVES ACROSS THE REGION. COLD FRONT MAKING STEADY PROGRESS EAST UNDERNEATH THE DRYSLOT...WHILE A WARM FRONT LIFTS NORTH ACROSS THE AREA. THUNDERSTORMS...SOME SEVERE...WILL DEVELOP ON THE COLD FRONT AS IT MOVES EAST ACROSS THE AREA THIS AFTERNOON. LARGE HAIL AND TORNADOES WILL BE POSSIBLE. OTHERWISE...MVFR CEILINGS TO CONTINUE OVERNIGHT AND INTO SATURDAY AS CLOSED LOW MOVES ACROSS THE AREA. WINDS WILL VEER FROM SOUTHEAST TO NORTHWEST THROUGHT THE PERIOD. SPECIFICS FOR KSTL... WARM FRONT LIFTING NORTH OF THE TERMINAL AS I TYPE...WITH WINDS BECOMING SOUTHERLY...COLD FRONT AND THUNDERSTORMS TO ARRIVE BETWEEN 20 AND 22Z THIS AFTERNOON. SOME COULD BE SEVERE WITH LARGE HAIL AND TORNADOES. MVFR CEILINGS TO CONTINUE THROUGH SATURDAY...OUTSIDE OF CONVECTION EARLY THIS AFTERNOON...AS WINDS VEER FROM SOUTHERLY TO NORTHWESTERLY. CVKING && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 15, 2:42 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 242 PM CDT FRI APR 15 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-161200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 242 PM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS WILL CONTINUE ACROSS EASTERN MISSOURI AND WESTERN ILLINOIS THIS AFTERNOON AND EVENING. THESE SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF GOLF BALLS...DAMAGING WIND GUSTS...AND TORNADOES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS ANOTHER CHANCE FOR THUNDERSTORMS FROM MONDAY NIGHT THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. KANOFSKY
In the hours before
Local storm report, Apr 15, 3:51 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
351 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM HAIL 7 E POTOSI 37.94N 90.65W
04/15/2011 E0.70 INCH WASHINGTON MO TRAINED SPOTTER
&&
DYELocal storm report, Apr 15, 3:53 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
353 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL HOUSE SPRINGS 38.42N 90.57W
04/15/2011 E0.75 INCH JEFFERSON MO TRAINED SPOTTER
&&
JPGSpecial weather statement, Apr 15, 3:53 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 353 PM CDT FRI APR 15 2011 ILZ058-097>099-152145- CALHOUN IL-GREENE IL-JERSEY IL-PIKE IL- 353 PM CDT FRI APR 15 2011 ...SIGNIFICANT WEATHER ADVISORY FOR GREENE...CALHOUN AND WESTERN JERSEY COUNTIES IN SOUTHWEST ILLINOIS...AND SOUTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS UNTIL 445 PM CDT... AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ELSBERRY TO HARDIN TO 8 MILES WEST OF GRAFTON...AND MOVING NORTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... JERSEYVILLE... WHITE HALL... HARDIN... OLD KANE... CARROLLTON... ROODHOUSE... GREENFIELD... NUTWOOD... HAMBURG... MOZIER... MICHAEL... FIELDON... OTTERVILLE... KAMPSVILLE... ELDRED... WOODY... BEECREEK... HAYPRESS... PEARL... WALKERSVILLE... THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. CARNEY
Local storm report, Apr 15, 3:57 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
357 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HAIL HIGH RIDGE 38.46N 90.53W
04/15/2011 E1.00 INCH JEFFERSON MO TRAINED SPOTTER
&&
JPGLocal storm report, Apr 15, 3:58 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
358 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL BALLWIN 38.59N 90.55W
04/15/2011 E0.25 INCH ST. LOUIS MO TRAINED SPOTTER
&&
JPGLocal storm report, Apr 15, 3:59 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
359 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM HAIL BONNE TERRE 37.92N 90.55W
04/15/2011 M0.25 INCH ST. FRANCOIS MO TRAINED SPOTTER
PEA SIZE HAIL COVERING THE GROUND
&&
KANOFSKYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 1:09 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 51 min |
| Apr 15, 1:53 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 35 min |
| Apr 15, 2:00 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion, Ralls | 45 min |
| Apr 15, 2:20 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Warren | 40 min |
| Apr 15, 2:23 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Ralls | 22 min |
| Apr 15, 2:52 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Ralls | 53 min |
| Apr 15, 2:54 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Lincoln, Pike, Saint Charles, Saint Louis and 1 more | 51 min |
| Apr 15, 3:32 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 43 min |
| Apr 15, 3:52 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Francois | 38 min |
| Apr 15, 4:21 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 39 min |
| Apr 15, 4:43 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 47 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.